# SDR ANCF2015052701

- Difficulty date: May 27, 2015
- Submitted: May 31, 2015
- Operation: Air carrier
- Aircraft: N780AV
- Make and model: Boeing 787-8
- Aircraft serial: 37502
- Engine: Rroyce TRENT1000A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING FLIGHT AV0085 ENG LT FAILED PRIOR TO TOP OF DESCENT.  THE NNC WAS PERFORMED, RELIGHT WAS ATTEMPTED BUT ENG STAYED FAILED.  THE LT ENG ELECTRONIC CONTROL WAS REPLACED.  RUN-UP TEST WAS SATISFACTORY.
